# SDR HNAA2012121001095

- Difficulty date: December 10, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 60,708 hours, 67,394 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 PROPELLER A PHASE CAUSES EMERGENCY LIGHTS TO FLICKER AT 1050.  INSPECTED BRUSH BLOCK AND NR 2 PROP HEATER BLADE WIRING. GROUND RAN ACFT WITH NO DEFECTS NOTED AT THIS TIME.
